MathSciNet Relay Station
MathSciNet bibliographic data
MR2278005 (2007i:34092) 34K05 (34A12 34A37 34K45)
Federson, Márcia; Schwabik, Štefan Generalized ODE approach to impulsive retarded functional differential equations. Differential Integral Equations 19 (2006), no. 11, 1201–1234.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement